All totally symmetric colored graphs - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Discrete Mathematics and Theoretical Computer Science Year : 2013

All totally symmetric colored graphs


In this paper we describe all edge-colored graphs that are fully symmetric with respect to colors and transitive on every set of edges of the same color. They correspond to fully symmetric homogeneous factorizations of complete graphs. Our description completes the work done in our previous paper, where we have shown, in particular, that there are no such graphs with more than 5 colors. Using some recent results, with a help of computer, we settle all the cases that was left open in the previous paper.
Fichier principal
Vignette du fichier
2076-7790-1-PB.pdf (269.16 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-00990612 , version 1 (13-05-2014)



Mariusz Grech, Andrzej Kisielewicz. All totally symmetric colored graphs. Discrete Mathematics and Theoretical Computer Science, 2013, Vol. 15 no. 1 (1), pp.133--145. ⟨10.46298/dmtcs.630⟩. ⟨hal-00990612⟩


62 View
928 Download



Gmail Facebook X LinkedIn More